Timetables
Timetables

Timetable

 

Please book sessions at reception. All classes are 45min unless otherwise stated. Classes and instructors are subject to change without notice.

Please respect other members and your instructor by arriving 5-10 minutes before the start time of class.

Print

Habit Majestic Group Fitness Studio

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
7.15am
Yoga 
vinyasa/yoga nidra with Romina 
   
with Melanie 
     
10.00am  
(PINC Cancer Rehab, 60mins) 
         
10.15am          
Yoga 
Vinyasa/Yin Yoga with Julia S  
Power 
55mins with Ange 
11.15am
with Aaron 
Yoga 
Vinyasa/yoga nidra with Bridget 
 
With Tracy 
With Lynda 
   
11.30am          
With Clair (Barre returns 16th Dec) 
Yoga 
Yin Yoga 60 minutes With Jess L 17th Dec 
12.15pm
with Tracy 
Barre 
with Holly 
Yoga 
vinyasa/yoga nidra with Una 
 
Power 
With Arlene 
   
1.15pm  
Power 
with Ange 
with Clair  
       
2.15pm
Yoga 
*private corporate class.With Bridget 
     
Yoga 
Yoga Nidra Meditation (Relax and Renew) with Una 
   
5.30pm
Power 
With Flora 
With Tim (held in FCT Studio) 
Yoga 
Vinyasa Yoga with Jessica  
Power 
With Flora 
     
6.30pm
Yoga 
vinyasa/yoga nidra With Una 
with Bridget 
with Clair 6th Dec (Barre returns 20th Dec) 
With Tracy 
     
7.30pm
With Melanie 
           
Monday 7.15am Yoga  vinyasa/yoga nidra with Romina 
  11.15am H.I.T circuit  with Aaron 
  12.15pm Pilates  with Tracy 
  2.15pm Yoga  *private corporate class.With Bridget 
  5.30pm Power  With Flora 
  6.30pm Yoga  vinyasa/yoga nidra With Una 
  7.30pm H.I.T circuit  With Melanie 
Tuesday 10.00am Next Steps  (PINC Cancer Rehab, 60mins) 
  11.15am Yoga  Vinyasa/yoga nidra with Bridget 
  12.15pm Barre  with Holly 
  1.15pm Power  with Ange 
  5.30pm Boxing circuit  With Tim (held in FCT Studio) 
  6.30pm Pilates  with Bridget 
Wednesday 12.15pm Yoga  vinyasa/yoga nidra with Una 
  1.15pm Just Dance  with Clair  
  5.30pm Yoga  Vinyasa Yoga with Jessica  
  6.30pm Just Dance  with Clair 6th Dec (Barre returns 20th Dec) 
Thursday 7.15am H.I.T circuit  with Melanie 
  11.15am Pilates  With Tracy 
  5.30pm Power  With Flora 
  6.30pm Pilates  With Tracy 
Friday 11.15am Pregnancy/Postnatal Recovery class  SGPT $  With Lynda 
  12.15pm Power  With Arlene 
  2.15pm Yoga  Yoga Nidra Meditation (Relax and Renew) with Una 
Saturday 10.15am Yoga  Vinyasa/Yin Yoga with Julia S  
  11.30am Just Dance  With Clair (Barre returns 16th Dec) 
Sunday 10.15am Power  55mins with Ange 
  11.30am Yoga  Yin Yoga 60 minutes With Jess L 17th Dec 
Print

Habit Majestic FCT Studio & Small Group Personal Training

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
6.15am
SGPT $
TRX 
with Steven (held in Group Fitness Studio) 
With Flora 
   
SGPT $
TRX 
with Ian (held in Group Fitness Studio) 
   
7.00am    
SGPT $
TRX 
with Melanie (held in Group Fitness Studio) 
SGPT $
FCT  
with Melody 
     
7.15am  
SGPT $
FCT  
with Melody 
With Pett  
 
SGPT $
TRX 
with Ian (held in Group Fitness Studio) 
   
8.15am          
SGPT $
TRX 
With Sam (held in Group Fitness Studio) 
 
9.15am          
With Pett 16th Dec 
With Katherine 17th Dec 
12.00pm  
SGPT $
FCT  
with Sam 
 
SGPT $
FCT  
with Sam 
     
12.15pm      
SGPT $
TRX 
with Steven (held in Group Fitness Studio) 
     
1.00pm
SGPT $
FCT  
with Matt 
 
SGPT $
FCT  
with Melanie 
 
SGPT $
FCT  
with Matt 
   
1.15pm      
With Matt 
     
5.30pm  
SGPT $
TRX 
With Aaron (held in Group Fitness Studio) 
         
6.30pm  
SGPT $
FCT  
with Sam 
 
SGPT $
FCT  
with Sam 
     
Monday 6.15am TRX  SGPT $  with Steven (held in Group Fitness Studio) 
  1.00pm FCT   SGPT $  with Matt 
Tuesday 6.15am Boxing circuit  With Flora 
  7.15am FCT   SGPT $  with Melody 
  12.00pm FCT   SGPT $  with Sam 
  5.30pm TRX  SGPT $  With Aaron (held in Group Fitness Studio) 
  6.30pm FCT   SGPT $  with Sam 
Wednesday 7.00am TRX  SGPT $  with Melanie (held in Group Fitness Studio) 
  7.15am Boxing circuit  With Pett  
  1.00pm FCT   SGPT $  with Melanie 
Thursday 7.00am FCT   SGPT $  with Melody 
  12.00pm FCT   SGPT $  with Sam 
  12.15pm TRX  SGPT $  with Steven (held in Group Fitness Studio) 
  1.15pm Boxing circuit  With Matt 
  6.30pm FCT   SGPT $  with Sam 
Friday 6.15am TRX  SGPT $  with Ian (held in Group Fitness Studio) 
  7.15am TRX  SGPT $  with Ian (held in Group Fitness Studio) 
  1.00pm FCT   SGPT $  with Matt 
Saturday 8.15am TRX  SGPT $  With Sam (held in Group Fitness Studio) 
  9.15am Boxing circuit  With Pett 16th Dec 
Sunday 9.15am Boxing circuit  With Katherine 17th Dec 
Print

Habit Majestic Spinning Studio

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
6.30am    
with Flora 
 
60mins with Scott 
   
7.00am
with Jess M 
Shane 
 
with Jess M 
     
8.30am          
60 minutes with Jess M 
 
9.15am            
With Sarah 17th Dec 
12.30pm
with Kathy 
with Scott 
with Carmen 
with Carmen 
with Scott 
   
5.30pm
60mins with Margo 
60mins with Nat 
60mins with Martin 
       
Monday 7.00am Spinning  with Jess M 
  12.30pm Spinning  with Kathy 
  5.30pm Spinning  60mins with Margo 
Tuesday 7.00am Spinning  Shane 
  12.30pm Spinning  with Scott 
  5.30pm Spinning  60mins with Nat 
Wednesday 6.30am Spinning  with Flora 
  12.30pm Spinning  with Carmen 
  5.30pm Spinning  60mins with Martin 
Thursday 7.00am Spinning  with Jess M 
  12.30pm Spinning  with Carmen 
Friday 6.30am Spinning  60mins with Scott 
  12.30pm Spinning  with Scott 
Saturday 8.30am Spinning  60 minutes with Jess M 
Sunday 9.15am Spinning  With Sarah 17th Dec 
Print

Habit Majestic Swimming Pool

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
7.00am
SGPT $
SwimClub 
with Kahu 
with Kahu 
 
with Kahu 
     
5.30pm    
with Kahu 
       
Monday 7.00am SwimClub  SGPT $  with Kahu 
Tuesday 7.00am Swim Squad  with Kahu 
Wednesday 5.30pm Swim Squad  with Kahu 
Thursday 7.00am Swim Squad  with Kahu 
Print

Habit Platinum GYM FLOOR

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
10.00am  
30mins with Kate 
 
30mins with Millie 
     
10.30am    
30mins with Marlies 
       
11.00am  
30mins with Davide 
         
2.00pm      
30mins with Aaron T 
30mins with Luis 
   
Tuesday 10.00am TriggerPoint: MCT   30mins with Kate 
  11.00am Boxing circuit  30mins with Davide 
Wednesday 10.30am Boxing circuit  30mins with Marlies 
Thursday 10.00am TriggerPoint: MCT   30mins with Millie 
  2.00pm Boxing circuit  30mins with Aaron T 
Friday 2.00pm Boxing circuit  30mins with Luis 
Print

Habit Evans Bay Studio

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
6.15am  
with Meredith 
with Sam 
with Kathy 
     
8.15am          
60mins with Meredith 
 
9.15am            
with Henry 
9.30am
with Aaron 
with TracyEve 
with Clair 
SGPT $
TRX 
with Poppy 
Yoga 
Hatha (all levels) with Tracy-Eve 
   
10.15am          
SGPT $
TRX 
with Sam/Aaron 
 
10.30am            
Yoga 
55min Hatha (beg. - inter.) with Faye 
10.45am
*Additional charges apply, Please see reception. 
   
*Additional charges apply. Please see reception. 
     
12.15pm
*Additional charges apply. Please see reception. 
with Poppy 
+ ABS with Steven 
with Sam 
with Clair 
   
1.15pm    
With Tracy-Eve 
 
Yoga 
with Tracy-Eve 
   
5.15pm
with Julia 
SGPT $
TRX 
with Sam 
         
5.30pm    
with Aaron 
       
6.15pm
with Brigitte 
with Kathy 
Yoga 
Hatha (all levels) with Tracy-Eve 
with Henry 
     
7.15pm
Yoga 
55mins Hatha (all levels) with Ananda 
Barre 
with Gina 
SGPT $
TRX 
with Melody 
     
Monday 9.30am Boxing circuit  with Aaron 
  10.45am Pregnancy/Postnatal Recovery class  SGPT $  *Additional charges apply, Please see reception. 
  12.15pm Pregnancy/Postnatal Recovery class  SGPT $  *Additional charges apply. Please see reception. 
  5.15pm Pilates  with Julia 
  6.15pm Pilates  with Brigitte 
  7.15pm Yoga  55mins Hatha (all levels) with Ananda 
Tuesday 6.15am Spinning  with Meredith 
  9.30am Pilates  with TracyEve 
  12.15pm H.I.T circuit  with Poppy 
  5.15pm TRX  SGPT $  with Sam 
  6.15pm Spinning  with Kathy 
  7.15pm Barre  with Gina 
Wednesday 6.15am Boxing circuit  with Sam 
  9.30am Spinning  with Clair 
  12.15pm H.I.T circuit  + ABS with Steven 
  1.15pm Pilates  With Tracy-Eve 
  5.30pm H.I.T circuit  with Aaron 
  6.15pm Yoga  Hatha (all levels) with Tracy-Eve 
  7.15pm TRX  SGPT $  with Melody 
Thursday 6.15am Spinning  with Kathy 
  9.30am TRX  SGPT $  with Poppy 
  10.45am Pregnancy/Postnatal Recovery class  SGPT $  *Additional charges apply. Please see reception. 
  12.15pm Boxing circuit  with Sam 
  6.15pm Spinning  with Henry 
  7.15pm Pilates 
Friday 9.30am Yoga  Hatha (all levels) with Tracy-Eve 
  12.15pm Spinning  with Clair 
  1.15pm Yoga  with Tracy-Eve 
Saturday 8.15am Spinning  60mins with Meredith 
  10.15am TRX  SGPT $  with Sam/Aaron 
Sunday 9.15am Spinning  with Henry 
  10.30am Yoga  55min Hatha (beg. - inter.) with Faye 
Print

Habit Vero Studio

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
7.00am
with Moana 
Yoga 
with Jimi 
with Belinda 
Yoga 
60mins Vinyasa Flow(Ying & Yang) with Maddie 
   
12.00pm
Power 
with Moana 
Barre 
with Kaya 
with Jaz 
with Ally 
Barre 
with Kaya 
   
1.15pm
with Belinda 
with Jimi 
Yoga 
Hatha (inter.-advanced) with Liza 
Power 
with Bella 
+ ABs with Moana 
   
5.30pm
Yoga 
60mins Yin/Restorative Yoga with Maddie 
with Belinda 
Power 
with Lauren 
Barre 
with Kaya 
     
6.30pm  
Yoga 
with Poppy (60 mins) 
         
Monday 7.00am Pilates 
  12.00pm Power  with Moana 
  1.15pm Spinning  with Belinda 
  5.30pm Yoga  60mins Yin/Restorative Yoga with Maddie 
Tuesday 7.00am Spinning  with Moana 
  12.00pm Barre  with Kaya 
  1.15pm Pilates  with Jimi 
  5.30pm Spinning  with Belinda 
  6.30pm Yoga  with Poppy (60 mins) 
Wednesday 7.00am Yoga  with Jimi 
  12.00pm Spinning  with Jaz 
  1.15pm Yoga  Hatha (inter.-advanced) with Liza 
  5.30pm Power  with Lauren 
Thursday 7.00am Spinning  with Belinda 
  12.00pm Pilates  with Ally 
  1.15pm Power  with Bella 
  5.30pm Barre  with Kaya 
Friday 7.00am Yoga  60mins Vinyasa Flow(Ying & Yang) with Maddie 
  12.00pm Barre  with Kaya 
  1.15pm Spinning  + ABs with Moana 
Print

Habit Vero Functional Studio

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
12.15pm
SGPT $
FCT  
with Ben 
SGPT $
TRX 
with Ben 
with Aaron 
SGPT $
FCT Jungle 
with Julius 
SGPT $
FCT  
with Julius 
   
1.00pm
with Ben 
SGPT $
FCT Jungle 
with Ben 
SGPT $
FCT  
with Julius 
with Ben 
with Aaron 
   
2.00pm  
with Conall 
 
with Jackson 
     
5.30pm
with Issac 
 
with Ben 
with Aaron 
     
Monday 12.15pm FCT   SGPT $  with Ben 
  1.00pm H.I.T circuit  with Ben 
  5.30pm Boxing circuit  with Issac 
Tuesday 12.15pm TRX  SGPT $  with Ben 
  1.00pm FCT Jungle  SGPT $  with Ben 
  2.00pm TriggerPoint: MCT   with Conall 
Wednesday 12.15pm Boxing circuit  with Aaron 
  1.00pm FCT   SGPT $  with Julius 
  5.30pm H.I.T circuit  with Ben 
Thursday 12.15pm FCT Jungle  SGPT $  with Julius 
  1.00pm H.I.T circuit  with Ben 
  2.00pm TriggerPoint: MCT   with Jackson 
  5.30pm Boxing circuit  with Aaron 
Friday 12.15pm FCT   SGPT $  with Julius 
  1.00pm Boxing circuit  with Aaron 
Print

Habit North Wharf STUDIO

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
12.00pm
SGPT $
FCT | Bootcamp* 
with Ryan 
with Issac 
Yoga 
with Julia 
with Aaron 
SGPT $
FCT | Bootcamp* 
with Maddie 
   
Monday 12.00pm FCT | Bootcamp*  SGPT $  with Ryan 
Tuesday 12.00pm Boxing circuit  with Issac 
Wednesday 12.00pm Yoga  with Julia 
Thursday 12.00pm Boxing circuit  with Aaron 
Friday 12.00pm FCT | Bootcamp*  SGPT $  with Maddie 
Print

Habit Petone – Physiotherapy & Rehabilitation Clinic Pilates

  Monday Tuesday Wednesday Thursday Friday Saturday Sunday
9.00am          
with Sarah 
 
6.00pm  
with Hilary 
 
with Sarah 
     
Tuesday 6.00pm Pilates  with Hilary 
Thursday 6.00pm Pilates  with Sarah 
Saturday 9.00am Pilates  with Sarah 
Sorry, there are no group fitness classes at the location you have selected.